MAUDE Adverse Event Report: SMITH & NEPHEW, INC. R3 0 DEG XLPE ACET LNR 32MM X 56MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, POROUS

SMITH & NEPHEW, INC. R3 0 DEG XLPE ACET LNR 32MM X 56MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, POROUS
Catalog Number 71339556
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/01/2011
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient suffered a second dislocation after his right total hip replacement.There is not any notification that a medical intervention or treatment was performed to correct the problem.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned.The clinical/medical team concluded, a review of the chronology of events provided by the patient has been performed.However, without the supporting clinically relevant documents a thorough clinical investigation cannot be rendered.In the event the requested documents are provided these complaints will be re-assessed.A review of complaint history for the listed parts revealed no prior complaints for the listed batches.Without the actual product involved, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.

Brand Name
R3 0 DEG XLPE ACET LNR 32MM X 56MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, POROUS
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7816131
Report Number1020279-2018-01632
Device Sequence Number19444790
Product Code MBL
UDI-Device Identifier03596010615251
UDI-Public03596010615251
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K113848
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/14/2018
Device Catalogue Number71339556
Device Lot Number08GM11827
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/27/2018
Supplement Date Received by Manufacturer07/27/2018
Initial Report FDA Received Date08/27/2018
Supplement Report FDA Received Date03/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight86